MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-1513
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 70 yo female patient, initial (b)(6) 2016, underwent a revision procedure on (b)(6) 2024, approximately 7 years 8 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent poly tibial insert swap and patella swap and was revised to a truliant crc tibial insert sz 1.5 , 15mm sn: (b)(6) and an optetrak 3 peg patella 29mm sn: (b)(6).There were no device breakages or surgical delays during the procedure.No x-rays were provided.The patient was last known to be in stable condition following the event.The explanted devices are not available for return.They were sent to lab and legal at the hospital.A device image was provided.No further information.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6); 02-010-03-0315 - logic cr femoral cem, right, sz 1.5.(b)(6); 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6); 200-02-26 - three peg patella 26mm.
 
Additional Manufacturer Narrative
The reason for the revision reported was likely the result of the reported pain, which was caused by prosthesis wear and instability, or due to inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19122193
Report Number1038671-2024-00873
Device Sequence Number18200168
Product Code JWH
UDI-Device Identifier10885862144423
UDI-Public10885862144423
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/09/2020
Device Catalogue Number02-012-49-1513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age70 YR
Patient SexFemale
Patient Weight80 KG